Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from erectile dysfunction. Safe to use Viagra. Suggest medications?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
hi my name is XXXXXXX and i am 28 year old. i have a problem of erection. my penis not become harder during sex, its keep soft during sex and sprum come out in 20 seconds therefor i use Vigora 100mg from last 2 week on daily basis. i want to know that it is safe or not or it will effect to pregnancy? also advice which medicine is safe or best for use for sex. Or also advice if any permanent treatment of my problem.
Posted Mon, 17 Jun 2013 in General Health
 
 
Answered by Dr. Srikanth Reddy 28 minutes later
Hello,
Thanks for choosing health care magic for posting your query.
You have mentioned your query in detail and have asked very specific question.
Q. i want to know that it is safe or not or it will effect to pregnancy?
Ans: Viagra (sildenafil) is a good drug for erectile dysfunction, but it is not a very safe drug. before starting the drug one has to get an ECG done to rule out any premorbid cardiac condition to start the medication as sometimes it is risky in cardiac patients. It is not related to pregnancy and it is completely safe if pregnancy stays by.

Q. which medicine is safe or best for use for sex.
Ans: Basically you dont need medications for sex. Its only when there is a probelm that you seek medications. The problem you have described is two fold. You have erectile dysfunction, but the more problematic thing is the premature ejaculation. There are good sex therapies available for the PE and for that you need to see a psychiatrist or a sexologist. Sensate focus therapy is one such. Also try to increase your foreplay duration before inserting your penis as long as possible. There are certain drugs like paroxetine and dapoxetine which increase the time of sexual contact.

Q:also advice if any permanent treatment of my problem.
Ans: With the use of medications and proper sex therapy, the problem can be taken care of and you may not need the medications for more than a year. It may not be a permanent solution but in most cases you wont need any further treatment.

One more concern, Viagra 100 mg is the maximum permissible dose and the same should not be taken daily at your age.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction. Safe to use Viagra. Suggest medications? 9 minutes later
so can i use vigora 50mg on daily basis. and what is the side effects of this medicine.
 
 
Answered by Dr. Srikanth Reddy 5 minutes later
Hello,
When is a sexual problem of erectile dysfunction at your age, the cause is mostly psychological and not organic. You should see a psychiatrist who would like to assess your psych in detail. There could be a underlying depression or anxiety leading to the erectile dysfunction.
Viagra can be used at 50 mg 1-2 times a week one hour before sex, but as I have said before, you should get an ECG done before starting the medications.

Sildenafil may cause dizziness, nose stuffiness, irregular heart beats, visual problems commonly. It has caused serious cardiac complications in a few and hence an ECG check is essential.

Thanks and regards.
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction. Safe to use Viagra. Suggest medications? 4 minutes later
can you advice me any psychiatrist in location New Delhi
 
 
Answered by Dr. Srikanth Reddy 9 minutes later
You may contact
Dr. XXXXXXX Biswas
40/54, C.R Park Main Road, Next To OBC Bank, Near Market-1, CR Park
New Delhi, DL
098 18 0000

Hope you get well soon!
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor